BibTeX record journals/amai/ZghidiHR18

download as .bib file

@article{DBLP:journals/amai/ZghidiHR18,
  author    = {Imen Zghidi and
               Brahim Hnich and
               Abdelwaheb Reba{\"{\i}}},
  title     = {Introducing statistical consistency for infinite chance constraints},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {83},
  number    = {2},
  pages     = {165--181},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10472-018-9572-3},
  doi       = {10.1007/s10472-018-9572-3},
  timestamp = {Tue, 26 Jun 2018 15:46:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/ZghidiHR18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics